# SDR SWAA2023033021043

- Difficulty date: March 26, 2023
- Submitted: March 30, 2023
- Operation: Air carrier
- Aircraft: N556WN
- Make and model: Boeing 737-7BD
- Aircraft serial: 33936
- Aircraft time: 37,398 hours, 21,958 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS ASSOCIATED WITH BATTERY PACK M2335 ARE INOPERATIVE.   FOUND CONNECTOR TO BATTERY CHARGER FOR M2335 DISCONNECTED. RECONNECTED; AND PERFORMED TEST OF EMERGENCY EXIT LIGHTS ASSOCIATED WITH BATTERY PACK M2335. FOUND TWO OF THE FOUR ASSOCIATED LIGHTS STILL NOT OPERATING: AISLE LIGHTS AT BS 520 RBL30; AND BS 560 LBL30.  RELAMPED IAW AMM 33-51-03-960-801 WITH LIGHTS STILL INOP. SUSPECTED BAD LIGHT ASSEMBLIES.  UPON FURTHER INVESTIGATION, FOUND AISLE LIGHT ASSEMBLIES AT BS 520 RBL 30 AND BS 500C LBL 30 DAMAGED. REMOVED AND REPLACED AISLE LIGHT ASSEMBLIES, PERFORMED GOOD INSTALLATION TEST. ALL WORK PERFORMED IAW AMM 33-51-03-960-802.
